Couldn't find what you looking for?

TRY OUR SEARCH!

I’ve been diagnosed with stage IIB breast cancer in 2010. And after mastectomy and several rounds of chemo, the cancer has spread to my bones (hip and femur). My oncologist started me on Zometa infusion once monthly, during the first year and now I’m having one infusion every three months. I’ve gotten used to feeling run down from ‘flu like’ symptoms for days after the infusion, I know that’s normal to expect. And my oncologist did say Zometa might cause serious jaw pain and tissue deterioration, but it’s not my jaw or teeth that are painful, it’s more mouth roof rising to the sinuses. I don’t have any signs of sinus infection, so I was wandering is it possible that Zometa is responsible for mouth roof, spreading to sinuses pain?

Loading...

Hello, Guest!  I am sorry to hear about your condition and how it has spread.  I tend to believe that Zometa is responsible for your sinus and mouth pain.  Zometa has a long, long list of of nasty side effects, which include mouth pain, possible loosening of teeth, and severe eye pain.  It is highly likely that your sinus and mouth pain is the result of the Zometa infusions. If you are having sinus drainage that is green-tinged and/or blood-tinged, you would want to get checked for a sinus infection.   I hope that your treatment leads to successful remission.

Has anyone else ever been on Zometa and what type of side effects did you experience? 

Reply

Loading...